American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J37) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Manousos Maridakis. Spinor pairs and the concentration principle for Dirac operators. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Octavio Paniagua-Taboada and Pablo Ramacher. Equivariant heat asymptotics on spaces of automorphic forms. Trans. Amer. Math. Soc. 368 (2016) 3509-3537.
Abstract, references, and article information   
View Article: PDF

[3] Shu-Yu Hsu. Exact decay rate of a nonlinear elliptic equation related to the Yamabe flow. Proc. Amer. Math. Soc. 142 (2014) 4239-4249. MR 3266992.
Abstract, references, and article information   
View Article: PDF

[4] Liviu I. Nicolaescu. Random Smooth Functions on Compact Riemannian Manifolds. Contemporary Mathematics 630 (2014) 319-335.
Book volume table of contents   
View Article: PDF

[5] Renjie Feng and Steve Zelditch. Random Riesz energies on compact K\"ahler manifolds. Trans. Amer. Math. Soc. 365 (2013) 5579-5604.
Abstract, references, and article information   
View Article: PDF

[6] Laurent Charles. Asymptotic properties of the quantum representations of the modular group. Trans. Amer. Math. Soc. 364 (2012) 5829-5856.
Abstract, references, and article information   
View Article: PDF

[7] Clara L. Aldana. Determinants of Laplacians on non-compact surfaces. Contemporary Mathematics 584 (2012) 223-236.
Book volume table of contents   
View Article: PDF

[8] Gautam Chinta, Jay Jorgenson and Anders Karlsson. Complexity and heights of tori. Contemporary Mathematics 567 (2012) 89-98.
Book volume table of contents   
View Article: PDF

[9] Albert Chau and Luen-Fai Tam. On the simply connectedness of nonnegatively curved Kähler manifolds and applications. Trans. Amer. Math. Soc. 363 (2011) 6291-6308. MR 2833555.
Abstract, references, and article information   
View Article: PDF

[10] Luc Hillairet and Chris Judge. The eigenvalues of the Laplacian on domains with small slits. Trans. Amer. Math. Soc. 362 (2010) 6231-6259. MR 2678972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ken Richardson. Traces of heat operators on Riemannian foliations. Trans. Amer. Math. Soc. 362 (2010) 2301-2337. MR 2584602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Stan Alama, Lia Bronsard and Etienne Sandier. On the shape of interlayer vortices in the Lawrence--Doniach model. Trans. Amer. Math. Soc. 360 (2008) 1-34. MR 2341992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Xu-Qian Fan. A uniqueness result of Kähler Ricci flow with an application. Proc. Amer. Math. Soc. 135 (2007) 289-298. MR 2280196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Didier Smets. Nonlinear Schrödinger equations with Hardy potential and critical nonlinearities. Trans. Amer. Math. Soc. 357 (2005) 2909-2938. MR 2139932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Donatella Donatelli and Pierangelo Marcati. Convergence of singular limits for multi-D semilinear hyperbolic systems to parabolic systems. Trans. Amer. Math. Soc. 356 (2004) 2093-2121. MR 2031055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Debe Bednarchak. Geometric properties coded in the long-time asymptotics for the heat equation on $Z^n$. Proc. Amer. Math. Soc. 131 (2003) 2261-2269. MR 1963776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Józef Dodziuk and Jay Jorgenson. Spectral asymptotics on degenerating hyperbolic $3$-manifolds. Memoirs of the AMS 135 (1998) MR 1434990.
Book volume table of contents   


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia